Posted by morgan miller on October 14, 2010, at 21:13:55
In reply to Re: Thinking of coming off meds, posted by ed_uk2010 on October 14, 2010, at 13:45:05
I agree that you should probably taper Nortriptyline and not Parnate.
I feel like you really should be in intensive therapy and making life style changes instead of changing too many of your medications. You're looking for the medication cure instead of dealing with yourself and working hard at growing internally. I don't think medications are even close to the main reason for your appearance change. I think malnutrition and chronic depression have much more to do with it. The mistake you may be making, and I too have made it before, is thinking you will be better off without some medications. The reality may be that you are feeling better because of a few of these medications and that is in part creating the illusion that you will be fine without them.
I like the supplement suggestions BB gave you, but I feel he is a bit too "far to the left" and extreme with his approach. You are not him and you are not going to react the same way he does. It sounds like he believes that because these things worked with him, and maybe several others, that there is a good chance it will work for you. If he does not know everything about your history, I do not think he should be giving such potentially dangerous advice. Besides, you may not have the money to afford the supplements he suggested. If you do resveratrol(the main beneficial compound in japanese knotweed), you want a very high quality product and these are usually fairly expensive.
Scott, I think BB believes that many of us may have some chronic infection like Lyme and this could be one of the causes of our mental illness. Thus, doxycycline could be the start of a plan to treat a chronic infection like Lyme.